| || |
Hi, I'm new here. I have been struggling with Vicodin addiction, and went to Kaiser's Chemical Dependency Clinic where they put me on Suboxone.
I was started at 12 mg a day the first week, 10 mg a day the second week, and starting Monday of this past week 8 mg a day. I was o.k. for the first 3 days, then on Thanksgiving I started having horrible anxiety, constantly all day, nausea, feeling really bad.
Today, the nausea is so bad I can't eat and I have what feels like a migrane headache.
I see the Dr. again tomorrow, and the Dr.'s are pretty strict about this being a 12 week taper, so I'm sure they'll cut me back another 2 mg again tomorrow.
If I'm feeling this bad now, I'm scared of what it's going to be like going down another 2.
Any suggestions are appreciated.
You're most likely just having bad reactions to the suboxone itself. maybe you can ask your doctor if you can switch to subutex. He'll most likely argue with you about it but tell him how sick you're getting and the cost of subutex generic is 1/4 what suboxone cost is. 8mg itself is overkill, you won't really start feeling the taper itself until 4mg or so. It's hard to notice the negative effects of suboxone right away sometimes, I felt on top of a mountain for the first week, then I started feeling like poo so I tapered down. I'm at 2mg now and feel 1000 times better than the higher mg. Keep me posted please Hope you feel better
I don't know about 8mg being over kill, but right now I'm so sick and I have so much anxiety. last night I couldn't sleep, and I'm already on Trazodone and Valium for a sleep disorder.
I'm with Kaiser, and I'm sure they don't even carry subutex, only suboxone.
I didn't get sick like this until the drop to 8mg so if it was the suboxone it seems I would have been sick from the first.
The frist week on 12 I was fine, then 10 was o.k., but going to 8 for some reason I'm having a hard time.
I am new to this site also, but I am not new to Suboxone/Subutex. I have been on Subutex, now Suboxone, of five years, which I believe is MUCH TOO LONG. However, I believe strongly that your doctor is being unrealistic to think that he/she can wean you off of suboxone that quickly. Is your Dr. an addiction specialist, or a general practitioner who has been authorized to prescribe Suboxone? You may need to find a different doctor who understands addiction and may need to stay on the Suboxone for a longer period of time and then slowly wean off the Suboxone. Good luck, be careful and make sure you take only what they prescribe. TboneCFP
Hi TBone, and thank you very much for your support.
The Dr. is the only Dr. I can go to, and she is supposed to be an "addiction specialist."
I am going to see if she will give me the subutex instead of the subuoxone.
My Psychiatrist talked to her yesterday and told her that my brain is very sensitive to any drop in opiod level, so maybe she'll listen to me now about how sick I am.
My Psychiatrist said I could take 10 mg of Valium during the day and 30 at night for sleep, while I'm on the Taper and then he'll taper me off the Valium.
I did get some sleep last night, but I'm worried if I'll build up a tolerance and the lower I go on the sub it won't work. But that's ahead of me still.
Before they weren't so rigid, but I guess they had so many people that just didn't want to get off it that the Chemical Dependency Department has this 12 week detox thing.
She's very resistant to listening to someone who may be having a genuine hard time. I hope that after she talked to my Psychiatrist she'll be more sympathetic.
I also hope she'll let me have the subutex since the naloxone could be causing some of my problems.